# SDR USAA2011011890260

- Difficulty date: December 16, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 670,805 hours, 30,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53470492002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON SHEAR PLATE BETWEEN FR58 TO FR59, S38L.  REPLACED SHEAR PLATE BETWEEN FR58 TO FR59, S38L IAW A320 SRM 51-72-11.
